Alert archive / Oklahoma / River Flood Warnings in 2012
River Flood Warning 4, NWS Norman, OK
NWS Norman, OK issued this river flood warning at Mar 19, 2012, 2:06 PM CDT for Pottawatomie County, Seminole County, Oklahoma. It took effect at Mar 19, 2012, 5:07 PM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Mar 19, 2012, 2:06 PM CDT (19:06 UTC)
- In effect from
- Mar 19, 2012, 5:07 PM CDT
- Expired
- Mar 20, 2012, 8:09 AM CDT
- In force
- 15 hr
- Issued by
- NWS Norman, OK
- Flood severity
- Minor
Counties Pottawatomie County, OK, Seminole County, OK
The radar
The Norman radar (KTLX), 48 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little River (OK) near Tecumseh (TCMO2). The gauge peaked at 14.68 ft at Mar 19, 2012, 10:00 PM CDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07230500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
380 WGUS44 KOUN 191906 FLWOUN FLOOD WARNING NATIONAL WEATHER SERVICE NORMAN OK 206 PM CDT MON MAR 19 2012 OKC125-133-200600- /O.NEW.KOUN.FL.W.0004.120320T0000Z-120320T0600Z/ /TCMO2.1.ER.120320T0000Z.120320T0000Z.120320T0000Z.NO/ 206 PM CDT MON MAR 19 2012 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * FLOOD WARNING FOR THE LITTLE RIVER NEAR TECUMSEH. * FROM THIS EVENING TO LATE TONIGHT. * AT 1:30 PM MONDAY THE STAGE WAS 4.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE LITTLE RIVER IS EXPECTED TO RISE AND CREST NEAR 11.0 FEET MONDAY EVENING. * IMPACT...AT 11 FEET...LOW-LYING CROPLANDS...PASTURES...AND RURAL ROADS MAY EXPERIENCE SHALLOW FLOODING OR BE ISOLATED BY DEEPER WATER IN OVERFLOW CHANNELS CUTTING ACROSS THE FLOOD PLAIN. THE AREA AFFECTED IS ENTIRELY RURAL...AND DOWNSTREAM OF LAKE THUNDERBIRD... FROM NEAR MACOMB IN POTTAWATOMIE COUNTY TO NEAR BOWLEGS IN WESTERN SEMINOLE COUNTY. PEOPLE IN FLOOD PRONE AREAS SHOULD ACT NOW TO EVACUATE AND MOVE TO HIGHER GROUND. DO NOT ENTER ALREADY FLOODED AREAS OR ATTEMPT TO CROSS ROADWAYS COVERED BY HIGH WATER. STAY TUNED FOR FURTHER INFORMATION BY LISTENING TO WEATHER RADIO OR LOCAL MEDIA SOURCES. $$
3 follow-up statements
401 WGUS44 KOUN 192209 FLWOUN FLOOD WARNING NATIONAL WEATHER SERVICE NORMAN OK 509 PM CDT MON MAR 19 2012 OKC125-133-201009- /O.EXT.KOUN.FL.W.0004.120319T2207Z-120320T1200Z/ /TCMO2.2.ER.120319T2122Z.120320T0000Z.120320T0600Z.NO/ 509 PM CDT MON MAR 19 2012 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER NEAR TECUMSEH. * UNTIL TUESDAY MORNING. * AT 4:30 PM MONDAY THE STAGE WAS 11.3 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE LITTLE RIVER WILL CONTINUE RISING TO NEAR 15.0 FEET MONDAY EVENING. THE LITTLE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY MORNING. * IMPACT...AT 11 FEET...LOW-LYING CROPLANDS...PASTURES...AND RURAL ROADS MAY EXPERIENCE SHALLOW FLOODING OR BE ISOLATED BY DEEPER WATER IN OVERFLOW CHANNELS CUTTING ACROSS THE FLOOD PLAIN. THE AREA AFFECTED IS ENTIRELY RURAL...AND DOWNSTREAM OF LAKE THUNDERBIRD... FROM NEAR MACOMB IN POTTAWATOMIE COUNTY TO NEAR BOWLEGS IN WESTERN SEMINOLE COUNTY. * FLOOD HISTORY...THIS CREST COMPARES TO THE PREVIOUS CREST STAGE OF 12.3 FEET ON JULY 5 2010. PEOPLE IN FLOOD PRONE AREAS SHOULD ACT NOW TO EVACUATE AND MOVE TO HIGHER GROUND. DO NOT ENTER ALREADY FLOODED AREAS OR ATTEMPT TO CROSS ROADWAYS COVERED BY HIGH WATER. STAY TUNED FOR FURTHER INFORMATION BY LISTENING TO WEATHER RADIO OR LOCAL MEDIA SOURCES. $$
867 WGUS84 KOUN 200136 FLSOUN FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 836 PM CDT MON MAR 19 2012 OKC125-133-200936- /O.EXT.KOUN.FL.W.0004.000000T0000Z-120320T1836Z/ /TCMO2.2.ER.120319T2122Z.120320T0200Z.120320T1236Z.NO/ 836 PM CDT MON MAR 19 2012 ...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER NEAR TECUMSEH. * UNTIL TUESDAY AFTERNOON. * AT 7:30 PM MONDAY THE STAGE WAS 14.2 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE LITTLE RIVER WILL CONTINUE RISING AND CREST NEAR 15.0 FEET LATE MONDAY EVENING. THE LITTLE RIVER WILL FALL BELOW FLOOD STAGE MID TUESDAY MORNING. * IMPACT...AT 15 FEET...SIGNIFICANT FLOODING TO DEPTHS OF 4 FEET DAMAGES CROPLANDS...PASTURES...AND RURAL ROADS ALONG THE RIVER DOWNSTREAM OF THE U.S. HIGHWAY 177 BRIDGE CROSSING...WITH LESSER DAMAGE OCCURRING UPSTREAM OF U.S. HIGHWAY 177. THE AREA AFFECTED IS ENTIRELY RURAL...AND DOWNSTREAM OF LAKE THUNDERBIRD...FROM NEAR MACOMB IN POTTAWATOMIE COUNTY TO NEAR BOWLEGS IN WESTERN SEMINOLE COUNTY. * FLOOD HISTORY...THIS CREST COMPARES TO THE PREVIOUS CREST STAGE OF 15.1 FEET ON MAY 14...2010. $$
107 WGUS84 KOUN 201309 FLSOUN FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 809 AM CDT TUE MAR 20 2012 OKC125-133-201339- /O.CAN.KOUN.FL.W.0004.000000T0000Z-120320T1836Z/ /TCMO2.1.ER.120319T2122Z.120320T0300Z.120320T0916Z.NO/ 809 AM CDT TUE MAR 20 2012 THE FLOOD WARNING IS CANCELLED FOR THE LITTLE RIVER NEAR TECUMSEH. * AT 7 AM TUESDAY THE STAGE WAS 8.8 FEET. * FLOOD STAGE IS 11.0 FEET. * THE LITTLE RIVER CRESTED AT 14.68 FEET AT 10 PM MONDAY... FELL BELOW FLOOD STAGE AT 4 AM TUESDAY... AND IS FORECAST TO CONTINUE TO FALL. THE LITTLE RIVER HAS RECEDED TO BELOW FLOOD STAGE AT THIS LOCATION. THIS WILL BE THE LAST STATEMENT FOR THIS LOCATION FOR THIS EVENT. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Mar 19, 1:14 PM CDT, 52 minutes earlier.
Area forecast discussion, Mar 19, 1:14 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
114 PM CDT MON MAR 19 2012
.AVIATION...
WIDESPREAD SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL
AND LOWER VISIBILITIES WILL CONTINUE TO IMPACT
SPS/LAW/OKC/OUN/PNC THROUGH AT LEAST 22-00Z. PRECIPITATION
COVERAGE ACROSS WESTERN OKLAHOMA WILL BE SCATTERED. THE AXIS OF
HEAVY RAINFALL WILL GRADUALLY SHIFT SOUTH AND EAST DURING THE
AFTERNOON AS AN OUTFLOW BOUNDARY PUSHES INTO SOUTH CENTRAL AND
SOUTHEAST OKLAHOMA. CEILINGS WILL GRADUALY LOWER THIS EVENING
AS THE STEADY RAINFALL ENDS.
&&
.PREV DISCUSSION... /ISSUED 647 AM CDT MON MAR 19 2012/
AVIATION...
NUMEROUS TSRA WILL COVER MUCH OF OK AND N TX THIS MORNING. THERE
WILL BE A BRIEF RESPITE AT MOST SITES FROM LATE MORNING INTO EARLY
AFTERNOON...BEFORE ANOTHER ROUND OF WIDESPREAD TSRA DEVELOPS. THE
AFTERNOON TSRA ARE THEN EXPECTED TO FORM A LARGE CLUSTER AND
REMAIN OVER KPNC...KOKC...KOUN...AND MUCH OF C AND SC OK FOR THE
ENTIRE NIGHT. THIS WILL PROBABLY LEAD TO SEVERAL OF OUR TAF SITES
INTERMITTENTLY EXPERIENCING TSRA FOR VERY LONG PERIODS OF TIME.
CEILINGS AND VSBYS...AS WELL AS WINDS...WILL BE HIGHLY VARIABLE
DURING THE MANY PERIODS OF TSRA.
PREV DISCUSSION... /ISSUED 303 AM CDT MON MAR 19 2012/
DISCUSSION...
THE ADVANCING LINE OF CONVECTION ALONG THE WESTERN BORDER OF
OKLAHOMA HAS GREATLY LIMITED THE AVAILABLE TIME TO ANALYZE
DETAILS OF THE FORECAST. THE BASIC SET OF EXPECTATIONS IS THAT THIS
SYSTEM WILL CONTINUE ITS SLOW EASTWARD PROGRESS...AND BRING
NUMEROUS THUNDERSTORMS...A FEW SEVERE...THIS MORNING TO MOST OF
OUR FORECAST AREA. RAIN IS THEN EXPECTED TO CONCENTRATE IN OUR
SOUTHEAST ZONES AS THE SYSTEM COMES TO A NEAR STOP OVER THE
SOUTHERN PLAINS...LEAVING A STREAM OF MOISTURE ACROSS EASTERN
OKLAHOMA. THERE MAY BE ENOUGH RAIN TO CAUSE AREAS OF
FLOODING...AND WE HAVE ISSUED A FLASH FLOOD WATCH FOR THAT
POSSIBILITY.
PERIODS OF SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE FOR
SEVERAL DAYS AS INSTABILITY ASSOCIATED WITH THE UPPER-LEVEL LOW
REMAINS OVER THE REGION.
RAIN CHANCES WILL BEGIN TO DECREASE OVERALL AROUND THE MIDDLE OF
THE WEEK AS THE MAIN STORM SYSTEM FINALLY STARTS TO DRIFT OFF
TOWARD THE NORTHEAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 49 61 44 63 / 60 60 60 30
HOBART OK 46 63 46 61 / 20 20 60 30
WICHITA FALLS TX 49 68 45 64 / 60 30 40 30
GAGE OK 38 61 35 62 / 10 10 20 40
PONCA CITY OK 50 58 43 65 / 60 70 50 50
DURANT OK 55 65 44 64 / 90 70 40 30
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OKZ025-026-028>031-
039>041-045-046-050.
FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR OKZ032-042-043-047-
048-051-052.
TX...NONE.
&&Hazardous weather outlook, Mar 19, 11:55 AM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1155 AM CDT MON MAR 19 2012 OKZ004>048-050>052-TXZ083>090-201000- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE- ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM- WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND- POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN- COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON- CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER- WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1155 AM CDT MON MAR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN... CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORM OUTLOOK... THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS PORTIONS OF SOUTHEAST OKLAHOMA WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF CENTRAL AND SOUTHERN OKLAHOMA... AND A SMALL PART OF WESTERN NORTH TEXAS THROUGH TONIGHT. LOCATION... THE MODERATE RISK AREA IS ALONG AND SOUTHEAST OF A LINE FROM ATOKA... TO MADILL OKLAHOMA. THE SLIGHT RISK AREA INCLUDES AREAS NORTH AND WEST OF THE MODERATE RISK AND THEN ALONG AND SOUTHEAST OF A LINE FROM SEMINOLE TO PAULS VALLEY TO HEALDTON AND HENRIETTA...TEXAS. TIMING... SEVERE STORMS WILL REMAIN POSSIBLE THROUGH AT LEAST THE LATE EVENING HOURS. IMPACTS... DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL TO THE SIZE OF GOLFBALLS WILL BE THE MAIN THREATS. THIS MAY CAUSE SOME DAMAGE TO AUTOMOBILES...VEGETATION...AND ROOFTOPS. RECOMMENDED ACTIONS... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS. DISCUSSION... WIDESPREAD SHOWERS AND THUNDERSTORMS HAVE MOVED ACROSS MUCH OF WESTERN AND NORTHERN OKLAHOMA AND WESTERN NORTH TEXAS TODAY. AN ASSOCIATED OUTFLOW BOUNDARY HAS PUSHED INTO CENTRAL AND SOUTHERN OKLAHOMA...NEAR THE WESTERN EDGE OF THE SLIGHT RISK AREA. AS THIS BOUNDARY PUSHES SLOWLY SOUTHEAST THIS AFTERNOON...STRONG TO SEVERE THUNDERSTORMS MAY FORM IN A WARM AND UNSTABLE ENVIROMENT. THE MAIN THREATS WILL BE LARGE HAIL TO TWO INCHES IN DIAMETER AND WIND GUSTS OVER 65 MPH. STRONG LOW LEVEL WIND SHEAR MAY ALSO SUPPORT TORNADOES...ESPECIALLY IN THE MODERATE RISK AREA. PROBABILITY TABLE...VALID THROUGH 700 AM CDT MARCH 20. PROBABILITY OF THUNDERSTORMS OCCURRING IN THE NWS NORMAN COUNTY WARNING AREA...100 PERCENT. PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT. OTHER HAZARDOUS WEATHER... VERY HEAVY RAINFALL WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT... ESPECIALLY ACROSS PORTIONS OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST OKLAHOMA. PLEASE REFER TO THE FLASH FLOOD WATCH FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THUNDERSTORM OUTLOOK... THUNDERSTORMS WILL REMAIN POSSIBLE TUESDAY THROUGH THURSDAY AS THE UPPER STORM SYSTEM CONTINUES TO INFLUENCE THE AREA. HOWEVER... WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. OTHER HAZARDOUS WEATHER... HEAVY RAINFALL WILL REMAIN A CONCERN TUESDAY ACROSS SOUTHEAST OKLAHOMA WHERE ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE POSSIBLE. THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM TUESDAY.
In the hours before
Special weather statement, Mar 19, 8:31 AM CDT, 5 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 831 AM CDT MON MAR 19 2012 OKZ037-044-TXZ085-086-088-089-191415- COTTON OK-TILLMAN OK-BAYLOR TX-WICHITA TX-WILBARGER TX-ARCHER TX- 831 AM CDT MON MAR 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR COTTON...TILLMAN...BAYLOR... WICHITA...WILBARGER AND ARCHER COUNTIES UNTIL 915 AM CDT... AT 831 AM CDT...A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LOVELAND TO WESTOVER...MOVING NORTHEAST AT 45 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... WICHITA FALLS...BURKBURNETT...SEYMOUR...SHEPPARD AFB...IOWA PARK... ELECTRA...ARCHER CITY...HOLLIDAY...GRANDFIELD...DAVIDSON... MEGARGEL...DEVOL...HOLLISTER...LOVELAND...GRAYBACK...HARROLD... OKLAUNION...KAMAY...DUNDEE AND LAKE DIVERSION. MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3341 9936 3427 9923 3442 9847 3340 9851 TIME...MOT...LOC 1327Z 242DEG 37KT 3429 9870 3345 9906 17
Special weather statement, Mar 19, 9:13 AM CDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
913 AM CDT MON MAR 19 2012
OKZ037>039-044-045-TXZ085>090-191500-
COTTON OK-TILLMAN OK-JEFFERSON OK-STEPHENS OK-COMANCHE OK-BAYLOR TX-
WICHITA TX-WILBARGER TX-CLAY TX-ARCHER TX-KNOX TX-
913 AM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR COTTON...TILLMAN...WESTERN
JEFFERSON...STEPHENS...COMANCHE...BAYLOR...WICHITA...WILBARGER...
CLAY...ARCHER AND SOUTHEASTERN KNOX COUNTIES UNTIL 1000 AM CDT...
AT 913 AM CDT...A LINE OF STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 29 MILES SOUTH OF GERONIMO TO 33 MILES SOUTH OF
BURKBURNETT TO ARCHER CITY...MOVING NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
WICHITA FALLS...LAWTON...BURKBURNETT...SEYMOUR...SHEPPARD AFB...
IOWA PARK...HENRIETTA...ELECTRA...WALTERS...CACHE...WAURIKA...
ARCHER CITY...HOLLIDAY...TEMPLE...GRANDFIELD...GERONIMO...PETROLIA...
EMPIRE CITY...BYERS AND RANDLETT.
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3340 9953 3464 9873 3466 9797 3465 9796
3347 9801 3347 9842 3340 9843
TIME...MOT...LOC 1409Z 237DEG 36KT 3450 9842 3407 9854 3361 9870
17Special weather statement, Mar 19, 10:59 AM CDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1059 AM CDT MON MAR 19 2012 OKZ025-026-029-030-191630- LINCOLN OK-OKLAHOMA OK-CLEVELAND OK-POTTAWATOMIE OK- 1059 AM CDT MON MAR 19 2012 ...SPECIAL WEATHER STATEMENT... AT 1059 AM CDT...A STRONG THUNDERSTORM WAS NEAR ETOWAH...MOVING NORTH AT 50 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... FREQUENT LIGHTNING... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... SHAWNEE...STELLA...CHOCTAW...HARRAH...MCLOUD...PINK...JOHNSON... ETOWAH...DALE...LAKE THUNDERBIRD...BETHEL ACRES AND AYDELOTTE. SEVERE WEATHER IS NOT EXPECTED WITH THIS STORM. LAT...LON 3503 9715 3514 9734 3564 9724 3545 9680 TIME...MOT...LOC 1557Z 196DEG 53KT 3516 9717 17
Special weather statement, Mar 19, 12:06 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1206 PM CDT MON MAR 19 2012
OKZ031-032-191730-
SEMINOLE OK-HUGHES OK-
1206 PM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR SEMINOLE AND NORTHWESTERN
HUGHES COUNTIES UNTIL 1230 PM CDT...
AT 1206 PM CDT...A STRONG THUNDERSTORM NEAR SEMINOLE...MOVING
NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
WEWOKA...WETUMKA...BOWLEGS...CROMWELL AND LIMA.
SEVERE WEATHER IS NOT EXPECTED WITH THIS STORM.
LAT...LON 3518 9628 3506 9669 3534 9666 3539 9644
3529 9643 3529 9629 3529 9616 3528 9615
TIME...MOT...LOC 1700Z 244DEG 30KT 3521 9658
17Special weather statement, Mar 19, 1:36 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
136 PM CDT MON MAR 19 2012
TXZ089-090-191900-
CLAY TX-ARCHER TX-
136 PM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLAY AND ARCHER
COUNTIES UNTIL 200 PM CDT...
AT 136 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES EAST
OF OLNEY...MOVING NORTHEAST AT 55 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
LOCATIONS IMPACTED INCLUDE...
ARCHER CITY...SCOTLAND...WINDTHORST...LAKE ARROWHEAD AND
LAKESIDE CITY.
SEVERE WEATHER IS NOT EXPECTED IN CLAY OR ARCHER COUNTIES.
LAT...LON 3340 9877 3383 9865 3383 9839 3382 9823
3350 9837 3347 9840 3346 9842 3340 9843
3339 9877
TIME...MOT...LOC 1835Z 203DEG 56KT 3337 9855
17The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 7:27 PM CDT | Tornado Warning | OUN | Beckham, Greer | 33 min |
| Mar 18, 7:36 PM CDT | Special Weather Statement | OUN | Washita | 24 min |
| Mar 18, 7:42 PM CDT | Tornado Warning | OUN | Beckham, Greer, Kiowa, Washita | 33 min |
| Mar 18, 8:00 PM CDT | Tornado Warning | OUN | Beckham, Washita | 38 min |
| Mar 18, 10:03 PM CDT | Special Weather Statement | OUN | Roger Mills | 27 min |
| Mar 18, 11:01 PM CDT | Special Weather Statement | OUN | Roger Mills, Woodward | 29 min |
| Mar 19, 2:24 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Ellis, Greer, Harmon, Jackson, Roger Mills | 51 min |
| Mar 19, 2:28 AM CDT | Special Weather Statement | OUN | Ellis, Harper | 32 min |
| Mar 19, 3:03 AM CDT | Special Weather Statement | OUN | Ellis, Harper | 27 min |
| Mar 19, 3:09 AM CDT | Flash Flood Watch | OUN | Atoka, Bryan, Carter, Cleveland, Coal, Garvin and 13 more | 32 hr |
| Mar 19, 3:17 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Comanche, Custer, Dewey, Greer, Harmon and 5 more | 58 min |
| Mar 19, 3:35 AM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Harper, Major, Roger Mills, Woods and 1 more | 40 min |
| Mar 19, 3:59 AM CDT | Special Weather Statement | OUN | Alfalfa, Blaine, Caddo, Canadian, Kingfisher, Major | 46 min |
| Mar 19, 4:35 AM CDT | Special Weather Statement | OUN | Alfalfa, Blaine, Kingfisher, Major | 40 min |
| Mar 19, 5:17 AM CDT | Special Weather Statement | OUN | Garfield, Grant, Kingfisher | 43 min |
| Mar 19, 6:03 AM CDT | Special Weather Statement | OUN | Kay, Logan, Noble | 57 min |
| Mar 19, 6:21 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 24 min |
| Mar 19, 7:06 AM CDT | Special Weather Statement | OUN | Kay | 24 min |
| Mar 19, 9:13 AM CDT | Special Weather Statement | OUN | Cotton | 47 min |
| Mar 19, 9:42 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Stephens | 48 min |
| Mar 19, 10:11 AM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 3 hr |
| Mar 19, 10:59 AM CDT | Special Weather Statement | OUN | Cleveland | 31 min |
| Mar 19, 11:22 AM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Grady, Lincoln, Logan, McClain and 2 more | 6 hr |
| Mar 19, 12:06 PM CDT | Special Weather Statement | OUN | Seminole | 24 min |
| Mar 19, 1:05 PM CDT | Areal Flood Advisory | OUN | Stephens | 3 hr |
| Mar 19, 2:20 PM CDT | Special Weather Statement | OUN | Hughes | 25 min |
| Mar 19, 2:32 PM CDT | Special Weather Statement | OUN | Stephens | 28 min |
| Mar 19, 4:28 PM CDT | Special Weather Statement | OUN | Love | 32 min |
| Mar 19, 4:57 PM CDT | River Flood Warning | OUN | Oklahoma | 4 hr |
| Mar 19, 5:11 PM CDT | Special Weather Statement | OUN | Johnston, Marshall | 49 min |
| Mar 19, 6:39 PM CDT | Special Weather Statement | OUN | Hughes | 36 min |
Nearby
River Flood Warnings in Oklahoma, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.